×

zbMATH — the first resource for mathematics

On the uniqueness of compact solutions for certain elliptic differential equations. (English) Zbl 0196.40502

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. Voss, Einige differentialgeometrische Kongruenzsätze für geschlossene Flächen und Hyperflächen, Math. Ann. 131 (1956), 180 – 218 (German). · Zbl 0073.38401 · doi:10.1007/BF01343255 · doi.org
[2] H. Hopf, Lectures on differential geometry in the large, Stanford University, 1956.
[3] Alfred Aeppli, Einige Ähnlichkeits- und Symmetriesätze für differenzierbare Flächen im Raum, Comment. Math. Helv. 33 (1959), 174 – 195 (German). · Zbl 0196.24801 · doi:10.1007/BF02565915 · doi.org
[4] E. Hopf, Elementare Bemerkungen über die Lösungen partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus, Sitzungsberichte der Berliner Akademie der Wissenschaften vol. 19 (1927) pp. 147-152. · JFM 53.0454.02
[5] Eberhard Hopf, A remark on linear elliptic differential equations of second order, Proc. Amer. Math. Soc. 3 (1952), 791 – 793. · Zbl 0048.07802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.